# SDR MALA060491

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 16,539 hours, 15,832 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Check Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL GREEN HYDRAULICS, AIRCRAFT DIVERTED TO MSP.  FOUND CHECK VALVES ON GREEN LOW PRESS MANIFOLD LEAKING.  REPLACED O-RINGS ON CHECK VALVES AS REQUIRED.  LEAK CHECKS GOOD.  SERVICED GREEN HYD TO SERVICEABLE LEVEL.
